Continuous Classical Optimal Control of Triple Nonlinear Parabolic Partial Differential Equations

Authors

  • Jamil A. Ali Al-Hawasy Department of Mathematics, College of Science, Mustansiriyah University, Baghdad, Iraq
  • Thekaa M. Rasheed Department of Mathematics, College of Science, Mustansiriyah University, Baghdad, Iraq

DOI:

https://doi.org/10.24996/ijs.2022.63.2.26

Keywords:

Continuous Classical Triple Optimal Control Vector, Nonlinear Triple Parabolic Boundary Value Problem

Abstract

    This paper  concerns with the state and proof the existence and uniqueness theorem of triple state vector solution (TSVS) for the triple nonlinear parabolic partial differential equations (TNPPDEs) ,and triple state vector equations (TSVEs), under suitable assumptions. when the continuous classical triple control vector (CCTCV) is given by using the method of Galerkin (MGA). The existence theorem of a continuous classical optimal triple control vector (CCTOCV) for the continuous classical optimal control governing by the TNPPDEs under suitable conditions is proved.  

Downloads

Download data is not yet available.

Downloads

Published

2022-02-27

Issue

Section

Mathematics

How to Cite

Continuous Classical Optimal Control of Triple Nonlinear Parabolic Partial Differential Equations. (2022). Iraqi Journal of Science, 63(2), 690-701. https://doi.org/10.24996/ijs.2022.63.2.26

Similar Articles

1-10 of 1070

You may also start an advanced similarity search for this article.

Most read articles by the same author(s)